Illegally made fentanyl now dominates the street drug supply, causing record numbers of youth drug deaths in America. We will tell you what you need to know to stay safe.
How to Get StartedOpen All
WHAT TO KNOW
Fentanyl is now involved in more youth drug deaths than any other drug. Learn how the drug landscape has changed in recent years and why drug use, even is more dangerous than ever before.Get the Facts
Fentanyl is a powerful synthetic opioid that is commonly used in medical settings. But drug traffickers also sell illicitly-made fentanyl all across the US, and it is being found in just about every street drug being sold today.
Watch Fentanyl Basics Video
What to Do
Healthy Ways to Cope
In a perfect world we could live stress free; but, unfortunately today most teenagers and young adults are experiencing extreme amounts of stress.
The effects of stress are, well, stressful themselves. Unfortunately this creates an endless cycle that teens and young adults aren’t yet ready to handle. We have developed two pathways of healthy coping skills. Skills over Pills and Pharm over Pharma. Click the links before to learn more.
- Breathing & Meditation
- Set a schedule, write lits and get in a routine
- Be Mindful, Be Kind, and Think Positive
- Sleep Well
- Express Yourself
Reach Out To:
NEED HELP? Everybody needs help from time to time. If you’re experiencing depression or anxiety, if you’re unable to sleep or enjoy life, or if you’re turning to alcohol or drugs to cope with stress, it’s time to ask for help.
1. MENTAL HEALTH SERVICES
Your university’s mental health services
2. THE SUBSTANCE ABUSE AND MENTAL HEALTH SERVICES ADMINISTRATION HELPLINE:
Contact a doctor or therapist
4. THE AMERICAN INSTITUTE OF STRESS
5. NATIONAL SUICIDE PREVENTION LIFELINE
An overdose is usually not a dramatic event and recognizing the signs of opioid overdose is essential to saving lives. Call 911 immediately if a person exhibits ANY of the following symptoms (according to CDC):
Small, constricted ’pinpoint pupils”
Slow, shallow breathing
Falling asleep or lack of consciousness
Choking or gurgling noises
Body goes limp
Pale, blue, or cold skin
Responding to an Opioid Overdose
Naloxone is an opioid antagonist medication that is used to rapidly reverse an opioid overdose. Narcan can quickly restore breathing to a person who is experiencing an overdose, but has no effect on a person who does not have opioids in their system.
How to Obtain Naxolone:
- Check your local pharmacy/health department
- Free narcan/naloxone and training at End Overdose
- Get Naloxone Now
- Find Naloxone Near You
How to Administer Naxolone:
- How to Administer Naloxone/ Narcan Video
- NARCAN® Nasal Spray 4mg Instructions for Use
- Naloxone Administration
- How to Use Narcan
- First Aid for Opioid Overdoses Online Course
- How to Reverse an Opioid Overdose with Naloxone